# SDR SWAA2014041427130

- Difficulty date: March 6, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: S2506195
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SPOILER OTBD END T ANGLE BROKEN.  R & R T ANGLE IAW SRM & DWG.
